advertisement
Question
Posted by: Pain | 2009-03-15

Probiotics can they cause cramps

Since I have been on a number of antibiotics last year I was advised to take Probiotics for constipation.

After taking ProbiFlora for two weeks the constipation has cleared up wonderfully but I notice I get terrible cramps.

Could the probiotics cause this?

I am Lactose intolerant can this be related at all?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageProbiotics expert

Hi
One of the only side-effects attributed to probiotics is the possibility of more gas or bloating. This usually resolves after a few days, so yes it is possible that you have a little more gas, but probiotics are very unlikely to cause “terrible cramps”.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: eli | 2009-03-30

Hi

Since about 2 years i have this problem, when i swallow i feel like that their is a tablet stuck at the bottom of my throat passage. Sometime the symtoms is there and sometime not. When it is there it stays for a few days and fade away. I saw a doctor in Howick who treated me for Candida. Now that the Candida is over i have it less. I do sometime also have patches on my tongue. I am on High blood pressure tablets daily. Could you recommend what can i do for this problem.

Many Thanks

Reply to eli

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement